Diets for Maintenance of Weight Loss

Diets for Maintenance of Weight Loss

Author Marcadenti, Aline Google Scholar
Silva, Erlon Oliveira de Abreu Autor UNIFESP Google Scholar
Institution Hosp Nossa Senhora da Conceicao
Universidade Federal de São Paulo (UNIFESP)
Language English
Date 2011-02-24
Published in New England Journal Of Medicine. Waltham: Massachusetts Medical Soc, v. 364, n. 8, p. 779-779, 2011.
ISSN 0028-4793 (Sherpa/Romeo, impact factor)
Publisher Massachusetts Medical Soc
Extent 779-779
Origin http://dx.doi.org/10.1056/NEJMc1014643
Access rights Open access Open Access
Type Letter
Web of Science ID WOS:000287652500023
URI http://repositorio.unifesp.br/11600/45034

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account